skip to main content

Stable, high order accurate adaptive schemes for long time, highly intermittent geophysics problems

Erickson, Brittany A. ; Nordström, Jan Linköpings universitet, Matematiska institutionen, Beräkningsmatematik ; Linköpings universitet, Tekniska högskolan, Beräkningsmatematik

Journal of Computational and Applied Mathematics, 2014, Vol. 271, pp. 328-338 [Periódico revisado por pares]

Sem texto completo

Citações Citado por

Buscando em bases de dados remotas. Favor aguardar.